# SDR ULXR201710180001

- Difficulty date: October 14, 2017
- Submitted: October 18, 2017
- Operation: General aviation
- Filed by: City of Los Angeles-General Services, repair station ULXR905L
- Aircraft: N701WP
- Make and model: Bell 407
- Aircraft serial: 53542
- Aircraft time: 7,271 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 407040035101
- Part serial: A1013
- Condition: Failed
- Location: M/R Gearbox
- Part time: 5,845 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN ROTOR GEARBOX BEVEL RING GEAR TOOTH FAILURE. THIS IS THE THIRD INCIDENT OF A GEAR TOOTH FAILURE.
